Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 56, NWS Cheyenne, WY

June 28, 2016Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 28, 2016, 4:02 PM MDT for Niobrara County, Wyoming. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 4:02 PM MDT (22:02 UTC)
Expired
Jun 28, 2016, 5:00 PM MDT
In force
58 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 158 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1761 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

489 
WUUS55 KCYS 282202
SVRCYS
WYC027-282300-
/O.NEW.KCYS.SV.W.0056.160628T2202Z-160628T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 500 PM MDT

* AT 402 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES WEST OF
  REDBIRD...OR 38 MILES WEST OF EDGEMONT...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  REDBIRD AROUND 445 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4332 10475 4350 10459 4350 10406 4330 10406
      4292 10446
TIME...MOT...LOC 2202Z 310DEG 20KT 4331 10460 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
2 follow-up statements
671 
WWUS55 KCYS 282223
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT TUE JUN 28 2016

WYC027-282300-
/O.CON.KCYS.SV.W.0056.000000T0000Z-160628T2300Z/
NIOBRARA WY-
423 PM MDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN NIOBRARA COUNTY...

AT 423 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
REDBIRD...OR 35 MILES NORTH OF LUSK...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN NIOBRARA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4328 10469 4348 10453 4350 10406 4330 10406
      4292 10446
TIME...MOT...LOC 2223Z 341DEG 11KT 4327 10459 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
729 
WWUS55 KCYS 282253
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT TUE JUN 28 2016

WYC027-282303-
/O.EXP.KCYS.SV.W.0056.000000T0000Z-160628T2300Z/
NIOBRARA WY-
453 PM MDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY
WILL EXPIRE AT 500 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4328 10469 4348 10453 4350 10406 4330 10406
      4292 10446
TIME...MOT...LOC 2250Z 310DEG 20KT 4327 10459 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:36 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 28, 3:36 PM MDT, 26 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
336 PM MDT TUE JUN 28 2016

.SHORT TERM...(This evening through Thursday)
Issued at 330 PM MDT Tue Jun 28 2016

Afternoon water vapor loop depicted the shortwave moving ESE
across eastern MT/northeast MT. This wave and upper level jetlet
was providing sufficient lift for scattered active convection
across central/eastern WY and western SD. Areas west of the Front
Range, convection was high based with threat for dry microbursts.
East of the Front Range into the plains, the environment was more
moist and unstable with dew points in the 50s and temperatures in
the 80s and low 90s generating SBCAPES of 1500-2500 j/kg. 0-6km
shear profiles were not as impressive, so main threats for plains
storms will be potential for very large hail and damaging
downburst winds. Convective mode per HRRR has been consistently
discrete cells/small clusters through early evening, then
transitioning to linear/MCS mode mid to late evening over western
NE. Regardless, it'll be a busy afternoon/evening shift.

Convection will develop once again Wednesday afternoon and evening
with the stalled boundary along the Front Range. Not as impressive
environmental parameters as today, but still SBCAPEs ~1000-2000
j/kg and 0-6km shear ~30-40 kt suggest isolated severe threat
east of the I-25 corridor. It will be seasonably warm Wednesday
with highs in the upper 70s and 80s.

The upper ridge over the Four Corners will gradually weaken with
swath of monsoonal moisture overspreading the CWA. A potent
shortwave will track southeast into the Upper Midwest, with a
cold front pushing south and west into the CWA Wednesday night.
Precipitable water (PWAT) values are progged to increase to 0.75
to 1.25 inches Thursday with a moist post-frontal east to
southeast flow. Overall severe potential Thursday will be low with
less shear and lower CAPE values, however a few strong storms with
small hail and gusty winds will be possible. The main concern will
be locally heavy rainfall with higher PWATs and slower storm motions.
High temperatures Thursday will fall below seasonal normals with
upper 60s and 70s.

.LONG TERM...(Thursday night through Tuesday)
Issued at 300 PM MDT Tue Jun 28 2016

Thursday night/Friday...Isolated to scattered evening showers and
thunderstorms Thursday night will gradually decrease in areal
coverage with the loss of daytime heating. A bit less areal coverage
of showers and thunderstorms Friday afternoon and evening with less
low and mid level moisture and low level winds from the south rather
than from the more upslope easterly direction.

Saturday...Shortwave progged to be east of our counties in the
afternoon with shortwave ridging overhead. With some drying noted in
the low and mid levels and warmer temperatures aloft, only isolated
thunderstorms anticipated.

Sunday...Flow aloft becomes northwest. With relatively warm mid
level temperatures near 16 Celsius acting to limit convective
development, and limited low and mid level moisture, only isolated
afternoon and evening thunderstorms expected.

Fourth of July...Heights aloft progged to increase with even more
drying in the low and mid levels, thus thunderstorm chances look
quite meager, so this should be a nice day for outdoor activities
all day long, even in the evening hours.

Tuesday...Heights aloft decrease slightly, though with limited low
and mid level moisture, only isolated thunderstorms at best, are
anticipated.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1124 AM MDT Tue Jun 28 2016

Wyoming TAFS...VFR at Rawlins and Laramie with isolated
thunderstorms from 21Z to 02Z. At Cheyenne, VFR prevails with
isolated to widely scattered thunderstorms from 21Z to 02Z
producing wind gusts to 45 knots and localized MVFR. MVFR in
fog and low clouds at Cheyenne from 10Z to 15Z.

Nebraska TAFS...VFR prevails. Scattered thunderstorms, some
possibly severe, between 20Z and 06Z, with strongest storms
producing wind gusts in excess of 50 knots, large hail, heavy
rain and extreme turbulence under MVFR conditions. IFR in fog
and low clouds developing from 06Z to 15Z.

&&

.FIRE WEATHER...
Issued at 230 PM MDT Tue Jun 28 2016

A potent upper level disturbance interacting with a moist and
unstable environment will produce scattered afternoon and evening
thunderstorms. Some of the storms east of the laramie range may
be severe with damaging winds and large hail. isolated to scattered
afternoon and evening showers and thunderstorms will develop
wednesday through saturday...with dry and warm conditions sunday
and independence day.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...MAJ
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 28, 1:52 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
152 PM MDT TUE JUN 28 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
292000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
152 PM MDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT.

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE LARAMIE
RANGE BY MID AFTERNOON AND MOVE SOUTHEAST THROUGH THIS EVENING.
SOME OF THE THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH SATURDAY. SOME STRONG STORMS WILL BE
POSSIBLE...HOWEVER THE OVERALL THREAT FOR ORGANIZED SEVERE WEATHER
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH THIS
EVENING.

WYZ104-105-109>116-292000-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
152 PM MDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO EARLY THIS
EVENING. THE STRONGER STORMS MAY PRODUCE BRIEF HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jun 28, 2:42 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
242 PM MDT TUE JUN 28 2016

WYZ110-114-115-282130-
SNOWY RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-LARAMIE VALLEY WY-
242 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALBANY AND
SOUTHEASTERN CARBON COUNTIES UNTIL 330 PM MDT...

AT 241 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM OVER DEEP
CREEK CAMPGROUND...OR 37 MILES WEST OF LARAMIE...MOVING SOUTHEAST AT
35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS THUNDERSTORM WILL BE NEAR...LAKE HATTIE RESERVOIR AROUND 325 PM
MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 283 AND
299.

LAT...LON 4150 10635 4154 10628 4147 10574 4119 10593
TIME...MOT...LOC 2041Z 296DEG 28KT 4149 10626

RUBIN
Special weather statement, Jun 28, 2:43 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT TUE JUN 28 2016

WYZ109-111-282130-
CENTRAL CARBON COUNTY WY-SOUTHWEST CARBON COUNTY WY-
243 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CARBON COUNTY UNTIL
330 PM MDT...

AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM 14 MILES
WEST OF TETON RESERVOIR...OR 22 MILES SOUTHWEST OF RAWLINS... MOVING
EAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS THUNDERSTORM WILL BE NEAR...TETON RESERVOIR AROUND 320 PM MDT.

LAT...LON 4149 10762 4158 10764 4175 10721 4141 10713
TIME...MOT...LOC 2043Z 260DEG 22KT 4154 10753

RUBIN
Special weather statement, Jun 28, 3:36 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT TUE JUN 28 2016

WYZ102-282215-
NIOBRARA COUNTY WY-
336 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA COUNTY
UNTIL 415 PM MDT...

AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF DULL CENTER...OR 39 MILES SOUTHWEST OF DOWNTOWN
NEWCASTLE...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
NIOBRARA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4344 10483 4350 10474 4342 10431 4314 10462
TIME...MOT...LOC 2135Z 307DEG 18KT 4343 10472

RUBIN
Special weather statement, Jun 28, 3:37 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MDT TUE JUN 28 2016

WYZ101-103-107-282215-
NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
EAST PLATTE COUNTY WY-
337 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE...NORTHWESTERN
PLATTE AND NORTHEASTERN ALBANY COUNTIES UNTIL 415 PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOXELDER...OR 19 MILES WEST OF DOUGLAS...MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAPRELE RESERVOIR AROUND 345 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 123 AND
142.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4254 10598 4276 10590 4279 10512 4239 10516
TIME...MOT...LOC 2137Z 273DEG 38KT 4265 10576

RUBIN
Special weather statement, Jun 28, 3:47 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT TUE JUN 28 2016

WYZ101-103-282330-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BILL...DOUGLAS...DEER CREEK...
GLENROCK...GARRETT
347 PM MDT TUE JUN 28 2016

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE MOVING THROUGH CONVERSE
COUNTY OVER THE NEXT FEW HOURS. STRONG WIND GUSTS TO 55 MPH WILL
BE THE MAIN THREAT WITH THESE STORMS ALONG WITH SMALL HAIL.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:11 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 27, 6:25 PM MDTSevere Thunderstorm WarningCYSNiobrara36 min
Jun 28, 2:42 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 28, 2:43 PM MDTSpecial Weather StatementCYSCarbon47 min
Jun 28, 3:36 PM MDTSpecial Weather StatementCYSNiobrara39 min
Jun 28, 3:37 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 28, 3:58 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara38 min
Jun 28, 4:01 PM MDTSevere Thunderstorm WarningCYSConverse, Platte44 min
Jun 28, 4:09 PM MDTSpecial Weather StatementCYSLaramie51 min
Jun 28, 4:15 PM MDTSpecial Weather StatementCYSConverse60 min
Jun 28, 4:24 PM MDTSpecial Weather StatementCYSGoshen51 min
Jun 28, 4:25 PM MDTSpecial Weather StatementCYSNiobrara65 min
Jun 28, 4:31 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte28 min
Jun 28, 4:34 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara28 min
Jun 28, 4:59 PM MDTSevere Thunderstorm WarningCYSGoshen26 min
Jun 28, 5:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie26 min
Jun 28, 5:53 PM MDTSpecial Weather StatementCYSGoshen52 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.